Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (1) | Back to Search
Re-staring anticoagulants and outcomes after warfarin associated bleeding in patients with atrial fibrillation
- In: Poster presentation
- At: Seoul (South Korea) (2017)
- Type: Poster
- Poster code: POS-HPS-035
- By: LIN, Tzu Yu (TAIPEI Chang Gung Memorial Hospital OF THE C.G.M.F, Taipei City, China Taiwan)
- Co-author(s): Tzu Yu Lin: Department of Pharmacy, Taipei Chang Gung Memorial Hospital of the C.G.M.F, Taipei, Taiwan, Province of China
Shin-Tarng Deng: Department of Pharmacy Administration, Linkou Chang Gung Memorial Hospital of the C.G.M.F., Taoyuan, Taiwan, Province of China
Chi-Hua Chen: Department of Pharmacy, Linkou Chang Gung Memorial Hospital of the C.G.M.F., Taoyuan, Taiwan, Province of China
Bleeding risk is the major concern in anticoagulanted patients with atrial fibrillation (AF). Discontinuation of anticoagulant increases the risk of stroke. Data on whether to restart or withhold anticoagulant treatment after bleeding are scarce.
PurposeTo determine the safety and risk of resuming anticoagulant after associated bleeding.. The access to the whole abstract and if available the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 4 October 2019